# SDR ASAA2024121654618

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 43,397 hours, 13,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008, FOUND RH OVERWING EMERGENCY EXIT SIGNS NOT ILLUMINATING. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK RELATED TO THE AFFECTED LIGHTS REF AMM 33-51-06. OPS CHECK GOOD. 1EA MIG 51A INSTALLED/REMOVED.
